Previous |  Up |  Next


Title: Dvě poznámky k článku B. Hostinského o transformacích mechanických rovnic (Czech)
Title: Two remarks to the article of B. Hostinský on transforms of mechanical equations (English)
Title: Deux remarques à propos de l’article de M.Hostinský sur les transformations des équations mécaniques (French)
Author: Dittrich, Arnošt
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 54
Issue: 2
Year: 1925
Pages: 152-156
Summary lang: French
Category: math
DOI: 10.21136/CPMF.1925.122361
Date available: 2009-08-29T16:41:09Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_054-1925-2_6.pdf 973.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo